×

zbMATH — the first resource for mathematics

The Lie bracket and the arithmetic derivative. (English) Zbl 1444.11012
Let \(\emptyset\ne A\subset\mathbb{P}\). Consider a function \(D_A: \mathbb{Z}_+\to\mathbb{N}\) satisfying \(D_A(1)=0\). The authors prove (Lemma 6) that the following conditions are equivalent:
(i) \([D_A,l_p]=I\) for \(p\in A\), and \([D_A,l_p]=0\) for \(p\in\mathbb{P}\setminus A\), where \(l_p(n)=pn\), and \([\cdot,\cdot]\) denotes the commutator, a.k.a. the Lie bracket;
(ii) \(D_A=\sum_{p\in A}D_p\), where \(D_p(n)=jp^{j-1}m\) for \(n=p^jm\) with \(m\perp p\) (i.e., \(\gcd{(m,p})=1\)).
The function \(D_A\) is called the general arithmetic derivative. (It has also been called the arithmetic subderivative, see, e.g., [the reviewer et al., Ann. Math. Inform. 50, 145–157 (2019; Zbl 1444.11015)]).
The authors also study Lie bracket properties of \(D_A\), extensions of Lemma 6, and arithmetic differential equations.

MSC:
11A25 Arithmetic functions; related numbers; inversion formulas
11A41 Primes
11R27 Units and factorization
Software:
OEIS
PDF BibTeX XML Cite
Full Text: Link
References:
[1] E. J. Barbeau, Remark on an arithmetic derivative,Canad. Math. Bull.4(1961), 117- 122. · Zbl 0101.03702
[2] D. R. Bell,The Malliavin Calculus, Dover, 2007. · Zbl 0678.60042
[3] G. Di Nunno, B. Oksendal, and F. Proske,Malliavin Calculus for Levy Processes with Applications to Finance, Springer-Verlag, 2009. · Zbl 1080.60068
[4] P. Haukkanen, M. Mattila, J. K. Merikoski, and T. Tossavainen, Can the arithmetic derivative be defined on a non-unique factorization domain?J. Integer Sequences16 (2013),Article 13.1.2. · Zbl 1353.11006
[5] P. Haukkanen, J. K. Merikoski, and T. Tossavainen, On arithmetic partial differential equations,J. Integer Sequences19(2016),Article 16.8.6. · Zbl 1353.11007
[6] Y. Hu,Analysis on Gaussian Space, World Scientific, 2017.
[7] J. Koviˇc, The arithmetic derivative and antiderivative,J. Integer Sequences15(2012), Article 12.3.8.
[8] P. Malliavin and A. Thalmaier,Stochastic Calculus of Variations in Mathematical Finance, Springer, 2005. · Zbl 1124.91035
[9] F. Merlevede, M. Peligrad, and S. Utev,Functional Gaussian approximation for dependent structures, Vol. 6 of Oxford Studies in Probability, Oxford University Press, 2019. · Zbl 1447.60003
[10] D. Nualart,The Malliavin calculus and Related Topics, 2nd edition, Springer, 2006. · Zbl 1099.60003
[11] K. R. Parthasarathy,An Introduction to Quantum Stochastic Calculus, Birkh¨auser, 2012.
[12] S. Pincherle, Operatori lineari e coefficienti di fattoriali,Alti Accad. Naz. Lincei, Rend. Cl. Fis. Mat. Nat.18(1933), 417-519. · Zbl 0008.21003
[13] P. Tempesta, From symmetries to number theory,Physics of Atomic Nuclei72(2009), 866-874.
[14] V.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.